Alert archive / Oregon / High Wind Warnings in 2008

High Wind Warning 13, NWS Portland, OR

December 20, 2008

NWS Portland, OR issued this high wind warning at Dec 20, 2008, 3:47 AM PST. It took effect at Dec 20, 2008, 6:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2008, 3:47 AM PST (11:47 UTC)
In effect from
Dec 20, 2008, 6:00 PM PST
Expired
Dec 21, 2008, 4:00 AM PST
In force
10 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPQR 201147
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
347 AM PST SAT DEC 20 2008

ORZ002-210000-
/O.UPG.KPQR.HW.A.0009.081221T0200Z-081221T1200Z/
/O.NEW.KPQR.HW.W.0013.081221T0200Z-081221T1200Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE
347 AM PST SAT DEC 20 2008

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
SUNDAY FOR THE CENTRAL OREGON COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS UPGRADED THE HIGH
WIND WATCH TO A HIGH WIND WARNING FOR THE CENTRAL OREGON COAST...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST SUNDAY. 

A STRONG PACIFIC STORM AND ASSOCIATED FRONTAL SYSTEM WILL APPROACH
THE OREGON COAST TODAY...CAUSING WINDS TO INCREASE. SOUTH WINDS
WILL DEVELOP THIS AFTERNOON...AND INCREASE TO 25 TO 40 MPH WITH
GUSTS TO 60 MPH THIS EVENING AS THE FRONT MOVES ONSHORE. EXPOSED
AREAS SUCH AS BEACHES AND HEADLANDS STAND THE HIGHEST CHANCE OF
EXPERIENCING THE STRONGEST WIND GUSTS WITH THE FRONT. WINDS SHOULD
EASE FAIRLY QUICKLY SUNDAY MORNING AFTER THE FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WEAGLE
3 follow-up statements
000 
WWUS76 KPQR 210055
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
455 PM PST SAT DEC 20 2008

ORZ002-211000-
/O.CON.KPQR.HW.W.0013.081221T0200Z-081221T1200Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE
455 PM PST SAT DEC 20 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. 

A STRONG PACIFIC STORM AND ASSOCIATED FRONTAL SYSTEM IS NEARING THE OREGON
COAST TONIGHT...CAUSING WINDS TO INCREASE. SOUTH WINDS WILL
DEVELOP EARLY THIS EVENING...AND INCREASE TO 25 TO 40 MPH WITH
GUSTS TO 60 MPH THIS EVENING AS THE FRONT MOVES ONSHORE. EXPOSED
AREAS SUCH AS BEACHES AND HEADLANDS STAND THE HIGHEST CHANCE OF
EXPERIENCING THE STRONGEST WIND GUSTS WITH THE FRONT. WINDS SHOULD
EASE FAIRLY QUICKLY SUNDAY MORNING AFTER THE FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS76 KPQR 210702
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1102 PM PST SAT DEC 20 2008

ORZ002-211200-
/O.CON.KPQR.HW.W.0013.000000T0000Z-081221T1200Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE
1102 PM PST SAT DEC 20 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. 

A STRONG PACIFIC STORM AND ASSOCIATED FRONTAL SYSTEM IS PUSHING
ONSHORE TONIGHT. SOUTH WINDS RAPIDLY INCREASED TO 25 TO 35 MPH
WITH GUSTS TO 60 MPH AS THE FRONT REACHED THE COAST. WINDS WILL
CONTINUE IN THIS RANGE THROUGH THE EARLY MORNING HOURS WITH THE
STRONGEST GUSTS NEAR BEACHES AND ON EXPOSED HEADLANDS. AN AREA OF
ENHANCED SHOWERS MOVING ONSHORE BETWEEN 11 PM AND 1 AM WILL ALSO
BRING AN ADDITIONAL BURST OF GUSTY AND ERRATIC WINDS WITH THEM AS
THEY MAKE LANDFALL.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS76 KPQR 211150
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
350 AM PST SUN DEC 21 2008


ORZ002-211300-
/O.EXP.KPQR.HW.W.0013.000000T0000Z-081221T1200Z/
CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...LINCOLN CITY...NEWPORT...FLORENCE
350 AM PST SUN DEC 21 2008

...HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE FOR THE CENTRAL
OREGON COAST...

THE SYSTEM THAT BROUGHT STRONG WINDS TO THE CENTRAL OREGON COAST
HAS MOVED INLAND AND THE WINDS HAVE SUBSIDED.  THUS...THE HIGH WIND
WARNING HAS BEEN ALLOWED TO EXPIRE.

EARLIER THIS MORNING...HIGH WINDS OF 44 MPH WITH GUSTS TO 62 MPH
WERE REPORTED IN WALDPORT AND WIND OF 48 MPH WITH GUSTS TO 69 MPH
IN NEWPORT AS THE FRONT MOVED ONSHORE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Dec 20, 3:20 AM PST, 27 minutes earlier.

Area forecast discussion, Dec 20, 3:20 AM PST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
320 AM PST SAT DEC 20 2008

.SYNOPSIS...A STRONG AND MOIST PACIFIC FRONTAL SYSTEM WILL BEGIN TO
MOVE INTO THE REGION TODAY..THEN PUSH THROUGH THE PACIFIC NORTHWEST
TONIGHT AND SUNDAY. THIS SYSTEM WILL CAUSE STRONG EAST WINDS THROUGH
THE COLUMBIA RIVER GORGE THIS AFTERNOON THROUGH TONIGHT WHICH WILL
BRING COLDER AIR BACK TO THE AREA...ESPECIALLY NEAR THE COLUMBIA
RIVER. THIS WILL INITIALLY PRODUCE SIGNIFICANT SNOW FALL TO THE
NORTHERN HALF OF THE AREA BY THIS EVENING...WITH A TRANSITION TO
FREEZING RAIN AND SLEET TONIGHT AND EVENTUALLY RAIN LATER SUNDAY AS
WARMER AIR MOVES IN. THE TRANSITION WILL BE LATEST NEAR THE GORGE.
WHILE THE COASTAL AREAS WILL ESCAPE THE BRUNT OF THE WINTER WEATHER
IT WILL BE WINDY WITH HIGH WINDS LIKELY ON THE CENTRAL OREGON COAST
TONIGHT. UNSETTLED WEATHER WILL CONTINUE THROUGH NEXT WEEK.
&&

.SHORT TERM...SHOWERS STILL LINGERING OVER THE NORTHERN ZONES
OVERNIGHT IN CYCLONIC FLOW...AIDED BY A WEAK ARCTIC FRONT HUNG UP
OVER THE PORTLAND METRO AREA. MEANWHILE OVERRUNNING CLOUDS AHEAD OF
THE NEXT SYSTEM ARE ALREADY APPROACHING THE COAST. THIS SYSTEM
COMBINED WITH A COLD HIGH DROPPING SE OUT OF BC WILL DRAMATICALLY
INCREASE OFFSHORE PRES GRADIENTS THIS AFTERNOON AND TONIGHT...PULLING
COLD AIR BACK THROUGH THE GORGE AND INTO THE PORTLAND METRO AREA. NAM
BUFR SOUNDINGS SHOW THIS COLD AIR TO BE RATHER SHALLOW WITH TOPS
AROUND 1200 FT...THUS DO NOT EXPECT MUCH INTRUSION INTO THE CENTRAL
WILLAMETTE VALLEY. WINDS COULD GUST OVER 60 MPH IN THE GORGE...AND
LOCALLY 45 OR 50 MPH IN THE E PORTLAND METRO AREA. THE PRECIP WILL
BEGIN AS SNOW...THEN TRANSITION TO SLEET AND FREEZING RAIN BY
MIDNIGHT TONIGHT. THE NAM BUFR SOUNDINGS SHOW THE COLD AIR HANGING UP
THROUGH SUN IN THE PORTLAND METRO AREA ESPECIALLY IN AREAS NEAR THE
COLUMBIA RIVER...ALLOWING ONLY A SLOW TRANSITION TO RAIN BY LATE
SUN...WITH THE LAST AREA TO TRANSITION BEING NEAR THE GORGE. LOWER
ELEVATIONS AWAY FROM THE GORGE AND COLUMBIA RIVER WILL HAVE A RATHER
QUICK TRANSITION FROM SNOW OR FREEZING RAIN THIS AFTERNOON OR
EVENING. HEAVY SNOWFALL IS EXPECTED IN THE GORGE AND CASCADES...
ALTHOUGH MOUNTAIN SNOW LEVELS WILL TEMPORARILY RISE LATER TONIGHT AND
SUN UNTIL THE TRAILING COLD UPPER TROUGH MOVES INTO THE AREA BY LATER
SUN.

WILL ALSO BE UPGRADING THE HIGH WIND WATCH TO A WARNING FOR THE
CENTRAL COAST TONIGHT...WITH MODELS SHOWING NEAR 60 KTS AT 850 MB
DOWN TO NEAR 925 MB ALONG WITH A COASTAL BARRIER JET. THE N COAST
ZONE APPEAR TO BE OUT OF HIGH WIND CRITERIA AT THIS POINT BUT SHOULD
STILL BE VERY WINDY. RW

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
MEDIUM TO LONG RANGE MODELS ARE STARTING TO SHOW SIGNS
OF HOLDING OFF ANY SIGNIFICANT WARMUP FOR THE DISTRICT. 12Z GFS
ENSEMBLES AND ECMWF BRING AN UPPER LOW THROUGH THE PACIFIC NORTHWEST
MONDAY...OPENING IT UP INTO A LONGWAVE TROUGH AS IT MOVES INTO THE
NORTHERN ROCKIES MONDAY NIGHT AND TUESDAY. 18Z GFS AND 12Z ECMWF NOW
SHOWING SOME INTERESTING DEVELOPMENTS FOR TUE AS AN UPPER TROUGH NOW
NEAR THE KAMCHATKA PENINSULA MOVES INTO THE GULF OF ALASKA AND TAPS
INTO A SUBTROPICAL MOISTURE FEED NEAR THE CENTRAL PACIFIC. BOTH
MODELS NOW SHOW RAPID DEVELOPMENT OF A VERY STRONG SURFACE LOW OFF
THE SOUTHERN OREGON COAST TUE...WHICH WOULD RESULT IN NORTHEAST FLOW
ACROSS OUR DISTRICT. THIS WOULD KEEP THE COLDER THAN NORMAL AIR MASS
ENTRENCHED ACROSS WASHINGTON AND NORTHERN OREGON...WITH SNOW LEVELS
REMAINING LOW THROUGH THE CHRISTMAS HOLIDAY. FOR NOW...KEPT POPS
ABOVE CLIMO VALUES FOR TUESDAY AND BEYOND...HOWEVER IF MODELS
CONTINUE TO INSIST ON A STRONG LOW MOVING ONSHORE NEAR OR/CA BORDER
TUE NIGHT...THE BETTER CHANCE OF PRECIPITATION MAY BE TO OUR SOUTH
DURING THE MIDWEEK PERIOD. IF THE LOW TRACKS SLIGHTLY FURTHER TO THE
NORTH...IT WILL NEED TO BE WATCHED FOR THE POTENTIAL OF ANOTHER LOW
ELEVATION SNOW OR MIXED PRECIPITATION EVENT TUESDAY NIGHT OR
WEDNESDAY. OVERALL...THE BOTTOM LINE IS THAT THERE IS INCREASING
CONFIDENCE NOW THAT TEMPERATURES WILL REMAIN BELOW NORMAL WELL INTO
NEXT WEEK.  WEAGLE
&&

.AVIATION...A MIX OF CONDITIONS THIS MORNING WITH VFR IN THE SOUTH
AND AREAS OF MVFR AND IFR IN PARTS OF THE NORTH AND ALONG THE
COAST.  CONDITIONS WILL DETERIORATE TODAY AS A STRONG FRONT PUSHES
INTO THE AREA WITH CIGS DROPPING TO MVFR OR IFR. AREAS OF FREEZING
RAIN ALSO EXPECTED TO DEVELOP THIS EVENING. VERY STRONG EAST WIND
WILL DEVELOP NEAR THE GORGE.

KPDX AND APPROACHES...CONDITIONS SHOULD DETERIORATE AROUND 19Z
SAT...AS PRECIP AND LOWER CIGS ARRIVE FROM A FRONT OFFSHORE. AREAS
OF FREEZING RAIN POSSIBLE AFTER 06Z. IN ADDITION STRONG EAST WINDS
OF 30 KT WITH GUSTS TO 40 KT ARE POSSIBLE AS COLD AIR FUNNELS OUT OF
THE GORGE.
&&

.MARINE...FRONT OFFSHORE WILL APPROACH TODAY WITH INCREASING SE
WINDS. AS FRONT NEARS...SHOULD SEE WINDS TURN MORE SOUTHERLY. GALE
WARNING FOR THIS AFTERNOON...INCREASING TO STORM FORCE WINDS THIS
EVENING. FRONT SHOULD MOVE ASHORE EARLY SUN. SEAS WILL KICK UP TO
ABOUT 15 TO 18 FT WITH THIS SYSTEM. TW
&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR/WA....STORM WARNING FROM CAPE SHOALWATER TO FLORENCE SAT
          NIGHT THROUGH SUNDAY MORNING.
        GALE WARNING FROM CAPE SHOALWATER TO FLORENCE SAT
          AFTERNOON.
        SMALL CRAFT ADVISORY FOR ROUGH BAR SAT NIGHT THROUGH SUN.
        WINTER STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 1 PM
          PST SUNDAY FOR THE NORTH WILLAMETTE VALLEY INCLUDING THE
          PORTLAND METROPOLITAN AREA.
        WINTER STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 4 PM
          PST SUNDAY FOR THE COAST RANGE OF NORTHWEST OREGON.
        WINTER STORM WARNING IN EFFECT FROM 7 AM TO 10 AM PST
          SATURDAY FOR THE CENTRAL COAST RANGE OF WESTERN OREGON.
        WINTER STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 1 PM
          PST SUNDAY FOR THE LOWER COLUMBIA HILLS-I-5 CORRIDOR AND
320 AM PST SAT DEC 20 2008
          HILLS.
        WINTER STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 4 AM
          PST SUNDAY FOR THE CENTRAL WILLAMETTE VALLEY.
        WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 4 AM PST
         SATURDAY FOR THE SOUTH WILLAMETTE VALLEY.
        BLIZZARD WARNING IN EFFECT FROM 10 AM SATURDAY TO 4 AM PST
          MONDAY FOR THE WESTERN COLUMBIA RIVER GORGE.
        WINTER STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 4 AM
          PST MONDAY FOR THE SOUTH WASHINGTON CASCADES AND
          FOOTHILLS...AND THE OREGON CASCADES AND FOOTHILLS.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Dec 19, 5:12 AM PST, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
512 AM PST FRI DEC 19 2008

ORZ001-003>013-WAZ020>023-039-201430-
NORTH OREGON COAST-COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
WILLAPA HILLS-SOUTH WASHINGTON COAST-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
512 AM PST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK FOR NORTHWEST OREGON AND SOUTHWEST
WASHINGTON EXCLUDING THE SOUTH WASHINGTON CASCADES AND
FOOTHILLS...THE UPPER HOOD RIVER VALLEY...AND THE CENTRAL OREGON
COAST.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT TODAY AT LOWER ELEVATIONS
AND THROUGH THIS EVENING AT HIGHER ELEVATIONS. SEE PDXWSWPQR FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER STORM WATCH IS IN EFFECT LATE SATURDAY MORNING THROUGH
SUNDAY FOR SNOW CHANGING TO SLEET AND FREEZING RAIN AND EVENTUALLY
TO RAIN. STRONG EASTERLY WINDS ARE ALSO EXPECTED WITH WIND GUSTS
TO 65 MPH IN THE GORGE...50 MPH IN THE PORTLAND AND VANCOUVER
AREAS...AND 45 MPH OVER THE MOUNTAINS. GUSTS TO 50 MPH ARE
POSSIBLE AT THE COAST. SEE PDXWSWPQR FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ014-WAZ019-040-201430-
UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-
SOUTH WASHINGTON CASCADE FOOTHILLS-
512 AM PST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER HOOD RIVER VALLEY OF
NORTHWEST OREGON AND THE CASCADES AND FOOTHILLS OF SOUTHWEST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER STORM WATCH IS IN EFFECT LATE SATURDAY MORNING THROUGH
SUNDAY FOR SNOW...WITH AREAS OF SLEET AND FREEZING RAIN SUNDAY.
STRONG EASTERLY WINDS ARE ALSO EXPECTED WITH WIND GUSTS TO 50 MPH
OVER THE MOUNTAINS. SEE PDXWSWPQR FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ002-201430-
CENTRAL OREGON COAST-
512 AM PST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PZZ250-255-270-275-201430-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM-
512 AM PST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GALE FORCE WINDS ARE EXPECTED SATURDAY NIGHT AND SUNDAY. SEE
PDXCWFPQR FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 8:34 PM PSTSmall Craft Advisory for Rough BarPQR3 days
Dec 19, 8:34 PM PSTStorm WarningPQR29 hr
Dec 19, 9:32 PM PSTHigh Wind WatchPQR6 hr

Nearby

High Wind Warnings in Oregon, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.